# SDR SIMA20011074

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 785650
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3677 - CREW REPORTED, THE RIGHT ENGINE CHIP LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE FOUND DEBRIS IN OIL FILTER AND SCAVENGE SCREENS.  RIGHT ENGINE WAS REMOVED AND REPLACED IAW AE WORK CARD 4903.  OPS AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
